# SDR 98ZZZX3155

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104LP
- Make and model: Bell 206L-3
- Aircraft serial: 51481
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 20031329103S
- Condition: Cracked
- Location: Tailboom Attach
- Part time: 4,878 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND UPPER LEFT TAILBOOM ATTACH FITTING CRACKED.  ALSO, FOUND LEFT FUSELAGE AFT LONGERON CRACKED.  LONGERON PIN 206-031-329-037.  ON REMOVAL, REPAIR, FITTING HAD A .020 INCH GAP BETWEEN LONGERON AND FITTING CREATING A LOADED CONDITION WHEN RIVETED AT FACTORY.
